# SDR 2025F00072

- Difficulty date: March 21, 2025
- Submitted: March 21, 2025
- Operation: General aviation
- Aircraft: N323QS
- Make and model: Cessna 680A
- Aircraft serial: 6800134
- Aircraft time: 14,736 hours, 9,931 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED RH MIDDLE FLAP ASSEMBLY TO WORK CORROSION ON FWD, OUTBD LUG. MECHANICALLY REMOVED RH MIDDLE FLAP ROLLER, OUTBD LUG CORROSION, INBD SURFACE IAW C680 SRM 51-70-02. FOUND CORROSION BLEND TO BE BEYOND C680 SRM 51-70-02 LIMITATIONS EXCEEDING .002" OF MATERIAL REMOVED FROM NOMINAL THICKNESS. REPAIRED CORROSION BLEND IAW NETJETS ENGINEERING RFTS-113063 REV. 0 TITLE: N323QS (680-0134) RH MIDDLE FLAP ROLLER LUG CORROSION, DATE: 25FEB25.
